Loperamide slowly after trying cold turkey from Fentanyl & Hydrocodone - Part 32

By RoseyRose · Sep 24, 2014 · ·
  1. Thank you for the support and I will definitely check your threads. Rockin - way to GO! If youre already feeling great, you really scored. Three weeks in with awesome results... Wow. Couldnt be happier for you!

    Im tapering from kratom now a bit sooner than the projected 90 days. The last three nights I've had some strange symtpoms of Central Sleep Apnea (again). I had this on phenibut, too. As i fall asleep, i notice how incredibly content i am to not breathe. I exhale and my next inhale doesnt come as naturally. Its freaky.
    I had a home sleep study done when i was on phenibut and the results were startling. My blood oxygen levels were really low... The machine might have been wrong, but at one point it said I was at 89%. And it recorded 26 apneas in 4 hours.

    All of this just confirms to me that meds and substances arent the answer for me at all. Opiods can cause Central Sleep Apnea, and Im officially considering Kratom an opiate in this regard. Im not taking anything else, have been great about supplements and exercise, and Ive never experienced anything like this.
    My dad has obstructive sleep apnea, which occurs when the soft palate collapses and physically blocks the airway. Central SA occurs when the breathing center in the brain doesnt send proper signal to the body to inhale. My dad is fairly overweight so i think thats part of it for him. Ive never had any weight issues (beyond the extra 20 lbs from loperamide) so its scary to think i could actually end up with a stroke or heart condition from such a low does of a substance like kratom. Im done!

    Off to check in with you all on your threads.
    Rosey

Comments

  1. Roaddoggy
    Well Rosey Rose, I don't know how fast I would taper. I mean can you be for sure the Kratom is causing this, or is it withdrawals from Loperamide? I mean you need to make sure of that before you

    cut too fast. I'm just saying it took me 90days before I say any relief. I also had this breathing thing going on the entire time I was in Withdrawals from Loperamide. Almost as If I struggle to get my

    breath. Some times it would wake me up in the middle of the night. I would just wake up and realize I wasn't breathing. It would happen a lot as I woke up too. I'm just saying, make sure your loperamide

    withdrawals are over before you taper too much. I mean, It really doesn't matter too much, You could probably kick it all cold turkey, and you would probably start to feel better in a month or so. But why

    do things the hard way. You could miss a few doses of Kratom and see how the breathing is effected. Much love. Roaddog....
  2. Nefret
    Rosey, that is just too scary!! The sleep apnea. My husband has it, or had it due to his weight they said. Particularly in the neck area. He wasn't huge or anything, just a little puch, I call it. He lost some weight and the Apnea is gone.

    I remember when I was on super high doses of Oxycontin, like 500-600 mg and feeling how nice it is not to breath. Got scared sometimes.

    These reasons have nothing to do with your situation, just sayin I can really relate!

    Glad you are off the Lopes still. But can"t see you going back. You are so done with them. Can see that in your writing.

    Take care sweetie :)
  3. Dreggs
    I'm curious as to how people find themselves in a position of taking such enormous doses of lop. Don't get me wrong once I'd discovered it did more than stop the diarrhea that comes with wd, I always made sure it was at hand when going through wd. But never did I take anything approaching the doses or durations spoken about here, or in similar threads. I can only assume people initially take these enormous doses in order to get some euphoria, or haven't used in conjunction with pgp inhibitors. If the later is the case, don't go taking one of these enormous doses then introduction a pgp inhibitor, cos that's gonna end bad. I know all too well what a struggle it is once you find yourself in this position, having gone up the various strength opiates myself, ending up with an iv habit of fentanyl. I've only just heard of kratom myself, and regardless of what your trying to achieve, I'd be inclined to research it before it becomes the new doc. If quitting all opiates is your goal, kratom wd stories I've read don't seem any preferable to withdrawing from a short half life drug such as codeine with taper . It may be an opioid agonist rather than an actual opiate, but the upshot is your still be hooked. I must say congratulations to all of you who are tapering, best of lucky.
To make a comment simply sign up and become a member!